# SDR DALA2017092207046

- Difficulty date: September 21, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N938DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53353
- Aircraft time: 44,721 hours, 36,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LENS COVER MISSING AT DOOR 1R.  INSTALLED NEW EMER EXIT LENS COVER.
